# SDR AALA202412109922

- Difficulty date: November 27, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 67,561 hours, 28,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81231
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR LOWER SILL WEB LOCATED FROM STA 767 TO STA 787, AT S24R. REPLACED WEB AARD PER 51-00-05-1.
